CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Monotonicity and convexity of some functions associated with denumerable Markov chains and their applications to queuing systems 期刊论文
PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, 2006, 卷号: 20, 期号: 1, 页码: 67-86
Authors:  Yu, HB;  He, QM;  Zhang, HQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Transient solutions for multidimensional denumerable state Markov processes 期刊论文
QUEUEING SYSTEMS, 1996, 卷号: 23, 期号: 1-4, 页码: 317-329
Authors:  Hsu, GH;  Xu, DJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
transient solutions  multidimensional denumerable state Markov process  uniformization technique  uniform error  
TRANSIENT SOLUTIONS FOR DENUMERABLE-STATE MARKOV-PROCESSES 期刊论文
JOURNAL OF APPLIED PROBABILITY, 1994, 卷号: 31, 期号: 3, 页码: 635-645
Authors:  HSU, GH;  YUAN, XM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
UNIFORMIZATION TECHNIQUE  MARKOVIAN QUEUING SYSTEM  TRANSIENT QUEUE LENGTH